MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical

BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical
Model Number M00510880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6)2026.During the procedure, the thumb ring broke during the process of crushing the biliary stone.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of thumb ring break.Block h11: the complaint device was not returned; therefore, product analysis could not be performed.For this reason and due to lack of evidence the reported event could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "thumb ring break" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.For this reason, will be classified as cause not established.All compiled information on this investigation determines that the most probable cause is cause not established.

Brand Name
Trapezoid RX
Common Device Name
lithotriptor, biliary mechanical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50850328
Report Number3005099803-2026-03897
Device Sequence Number9507907
Product Code LQC
UDI-Device Identifier08714729296393
UDI-Public(01)08714729296393(17)270622(10)39637881
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510880
Device Catalogue NumberM00510880
Device Lot Number0039637881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown